Jump to content

briandawkinsweaponx

Member Since 13 May 2013
Offline Last Active Aug 10 2013 06:06 PM

Topics I've Started

Month 6 Accutane, Still Breaking Out

13 May 2013 - 06:52 AM

Hi! I'm a new member. I just set up the account because my dermatologist keeps shrugging me off. I started accutane 6 months ago. I had a bad initial breakout but my month 3 my skin was looking a lot better. However, my skin became redder over the next two months and there was no more improvement. Worse, I'm on Week 23 and I've begun to break out in bad cysts all over. I don't know what to do, by next week I'll have reached 120mg/kg but I still have really bad acne. I don't want to lower my dose because I want to get this over with as quickly as possible. Has anyone else reached this stage or know what I can do? Any feedback would be greatly appreciated, I feel really bad about my skin now because I feel it will never get better. 

 

Course:

Month 1: 40mg

Month 2: 40mg

Month 3: 50mg

Month 4: 80mg

Month 5: 80mg

 

I'm a 17 year old male weighing 80kg/176lbs at 6 foot 2.

 

Thanks.